Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 591058, 20 pages
http://dx.doi.org/10.1155/2012/591058
Research Article

Homotopy Analysis Method for the Rayleigh Equation Governing the Radial Dynamics of a Multielectron Bubble

1Instituto de Investigaciones en Materiales, Universidad Nacional Autónoma de México, Ciudad Universitaria, Coyoacán 04510, México, DF, Mexico
2Facultad de Ingeniería, Universidad Nacional Autónoma de México, Ciudad Universitaria, Coyoacán 04510, México, DF, Mexico
3Instituto de Ingeniería, Universidad Nacional Autónoma de México, Ciudad Universitaria, Coyoacán 04510, México, DF, Mexico

Received 29 March 2012; Accepted 15 August 2012

Academic Editor: Hui-Shen Shen

Copyright © 2012 F. A. Godínez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Hasibun Naher, and Farah Aini Abdullah, “New Traveling Wave Solutions by the Extended Generalized Riccati Equation Mapping Method of the -Dimensional Evolution Equation,” Journal of Applied Mathematics, vol. 2012, pp. 1–18, 2012. View at Publisher · View at Google Scholar
  • Taha Aziz, Mahomed, Azeem Shahzad, and Asim Aziz, “Analytical solution for time-dependent flow of a third grade fluid induced due to impulsive motion of a flat porous plate,” Acta Mathematicae Applicatae Sinica, vol. 31, no. 3, pp. 757–766, 2015. View at Publisher · View at Google Scholar
  • Taha Aziz, F. M. Mahomed, Azeem Shahzad, and Asim Aziz, “Analytical Solution for Time-dependent Flow of a Third Grade Fluid Induced Due to Impulsive Motion of a Flat Porous Plate,” Acta Mathematicae Applicatae Sinica-English Series, vol. 31, no. 3, pp. 757–766, 2015. View at Publisher · View at Google Scholar
  • Zhen Wang, YuPeng Qin, and Li Zou, “Analytical solutions of the Rayleigh-Plesset equation for N-dimensional spherical bubbles,” Science China Physics, Mechanics & Astronomy, vol. 60, no. 10, 2017. View at Publisher · View at Google Scholar